Strongly graded hereditary orders

Show full item record

Title: Strongly graded hereditary orders
Author: Haefner, Jeremy; Pappacena, Christopher
Abstract: Let R be a Dedekind domain with global quotient field K. The purpose of this note is to provide a characterization of when a strongly graded R-order with semiprime 1-component is hereditary. This generalizes earlier work by the first author and G. Janusz in (J. Haefner and G. Janusz, Hereditary crossed products, Trans. Amer. Math. Soc. 352 (2000), 3381-3410).
Description: The original publication is available at
Record URI:
Date: 2001-08-28

Files in this item

Files Size Format View
JHaefnerArticle2001.pdf 144.7Kb PDF View/Open

The following license files are associated with this item:

This item appears in the following Collection(s)

Show full item record

Search RIT DML

Advanced Search